MAUDE Adverse Event Report: CONVATEC INC L3W0650 - AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC

CONVATEC INC L3W0650 - AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC
Model Number 420680
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported that the wound dressing was used as secondary dressing.It was alleged that it caused allergy and irritation.However, as per photograph provided and clinical review, it was determined that the photo did not represent an allergic response.Instead, it showed what appeared to be tissue damage at the area of the dressing where the silicone meets the hydro fiber.There was redness and macerated tissue characteristics, as well as full thickness tissue damage as per the photograph provided.
 
Additional Manufacturer Narrative
(b)(6).(b)(4).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).

Brand Name
L3W0650 - AQUACEL FOAM
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12923202
Report Number1049092-2021-00660
Device Sequence Number4958321
Product Code NAC
UDI-Device Identifier00768455127115
UDI-Public00768455127115
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2024
Device Model Number420680
Device Lot Number1C04454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown